MathSciNet Relay Station
MathSciNet bibliographic data
MR1630228 47H30 (45G10)
Stańczy, Robert Hammerstein equations with an integral over a noncompact domain. Ann. Polon. Math. 69 (1998), no. 1, 49–60.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement